Skip to main content

A new class of integrable Lotka–Volterra systems

Christodoulidi, Helen, Hone, Andrew N.W., Kouloukas, Theodoros E. (2019) A new class of integrable Lotka–Volterra systems. Journal of Computational Dynamics, 6 (2). pp. 223-237. ISSN 2158-2491. (doi:10.3934/jcd.2019011) (KAR id:75267)

PDF Author's Accepted Manuscript
Language: English
Download (11MB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.3934/jcd.2019011

Abstract

A parameter-dependent class of Hamiltonian (generalized) Lotka–Volterra systems is considered. We prove that this class contains Liouville integrable as well as superintegrable cases according to particular choices of the parameters. We determine sufficient conditions which result in integrable behavior, while we numerically explore the complementary cases, where these analytically derived conditions are not satisfied.

Item Type: Article
DOI/Identification number: 10.3934/jcd.2019011
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Theodoros Kouloukas
Date Deposited: 09 Jul 2019 11:33 UTC
Last Modified: 25 Feb 2020 16:23 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/75267 (The current URI for this page, for reference purposes)
Christodoulidi, Helen: https://orcid.org/0000-0003-1682-3127
Hone, Andrew N.W.: https://orcid.org/0000-0001-9780-7369
Kouloukas, Theodoros E.: https://orcid.org/0000-0002-9903-6788
  • Depositors only (login required):

Downloads

Downloads per month over past year